# SDR ASAA2016071317371

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,455 hours, 2,736 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008770
- Condition: Failed
- Location: Ee Bay
- Part time: 8,460 hours, 2,734 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VTK APPEARED INTERMITTENTLY ON CAPTAIN'S NAV DISPLAY. NO FMC DATA AVAILABLE ON EITHER CDU. WHILE CONSULTING QRH, LEFT FMC BEGAN WORKING NORMALLY AGAIN. LEFT FMC FAILED AGAIN ON DESCENT, CONTINUED FLIGHT ON RIGHT FMC ONLY.  ACFT GROUNDED. REMOVED, REPLACED, AND TESTED LEFT FMC COMPUTER IAW AMM 34-61-02-400-801, ALL TESTS PASS. RETURNED FMC SELECT SWITCH TO NORMAL POSITION.
